RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1990, Volume 35, Issue 2, Pages 397–398 (Mi tvp1017)  

Nonuniform estimates of the accuracy of normal approximation for martingales

L. V. Kir'yanova


Full text: PDF file (165 kB)

English version:
Theory of Probability and its Applications, 1990, 35:2, 359–360

Bibliographic databases:

Received: 13.02.1990

Citation: L. V. Kir'yanova, “Nonuniform estimates of the accuracy of normal approximation for martingales”, Teor. Veroyatnost. i Primenen., 35:2 (1990), 397–398; Theory Probab. Appl., 35:2 (1990), 359–360

Citation in format AMSBIB
\Bibitem{Kir90}
\by L.~V.~Kir'yanova
\paper Nonuniform estimates of the accuracy of normal approximation for martingales
\jour Teor. Veroyatnost. i Primenen.
\yr 1990
\vol 35
\issue 2
\pages 397--398
\mathnet{http://mi.mathnet.ru/tvp1017}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1069146}
\zmath{https://zbmath.org/?q=an:0723.60025|0706.60018}
\transl
\jour Theory Probab. Appl.
\yr 1990
\vol 35
\issue 2
\pages 359--360
\crossref{https://doi.org/10.1137/1135046}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FW92100017}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1017
  • http://mi.mathnet.ru/eng/tvp/v35/i2/p397

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:91
    Full text:50

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021